# SDR WXOA99013

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, NDT HFEC INSPECTION DETECTED CRACK INDICATION AT LONGERON 16, FUSELAGE STATION 786 RIGHT.  CRACK EVIDENT ON LONGERON AT CONNECTION POINT OF 'L' BRACKET ON AFT SIDE OF BULKHEAD. REMOVED DAMAGED AREA OF LONGERON 16.  INSTALLED REPAIR PARTS IAW DC-9 SRM 53-02 PAGE 48-52, 51-30-2 AND 51-30-5.  (M)
